# SDR C2XA96IA061

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035728
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2581 - DURING CRUISE, THE NR 2 ENGINE FUEL FILTER CLOG LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LOWER PRESSURE FUEL FILTER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
